Translator Disclaimer
December 2021 Matrix functions with variable entries via the Dunford-Taylor integral
Diego Caratelli, Ernesto Palini, Paolo Emilio Ricci
Adv. Studies: Euro-Tbilisi Math. J. 14(4): 1-16 (December 2021). DOI: 10.3251/asetmj/1932200811

Abstract

The Dunford-Taylor integral has been used in order to compute the inverse of a non-singular complex matrix. In what follows, the obtained result are extended in order to derive, under suitable conditions, the solution of initial value problems for a linear system of ordinary differential equations with variable coefficients.

Acknowledgments

The authors are grateful to the anonymous referee for his useful comment.

Citation

Download Citation

Diego Caratelli. Ernesto Palini. Paolo Emilio Ricci. "Matrix functions with variable entries via the Dunford-Taylor integral." Adv. Studies: Euro-Tbilisi Math. J. 14 (4) 1 - 16, December 2021. https://doi.org/10.3251/asetmj/1932200811

Information

Received: 26 February 2021; Accepted: 30 March 2021; Published: December 2021
First available in Project Euclid: 16 December 2021

Digital Object Identifier: 10.3251/asetmj/1932200811

Subjects:
Primary: 15A60
Secondary: 47A10 , 65F60 , 65L05

Keywords: Cauchy problem for linear systems of ODE , Dunford-Taylor's integral , matrix inversion

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 4 • December 2021
Back to Top